# SDR UIEA2017110802201

- Difficulty date: November 7, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 85,887 hours, 18,150 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Packing
- Part number: NA
- Part serial: NA
- Condition: Leaking
- Location: Apu Fuel Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF OIL LEAK AT APU BY FUEL CONTROL UNIT ASSY COUPLING.  REMOVED AND REPLACED THE PACKING AT THE APU FUEL CONTROL UNIT ASSY IAW AMM 49-31-01.  LEAK CHECKED OK.
